MathSciNet Relay Station
MathSciNet bibliographic data
MR2213754 (2007k:60086) 60F15
Etemadi, Nasrollah Convergence of weighted averages of random variables revisited. Proc. Amer. Math. Soc. 134 (2006), no. 9, 2739–2744 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement